# SDR DXTA2021111551890

- Difficulty date: November 14, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 13,791 hours, 10,541 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Eec
- Part number: 10048552002
- Part serial: 04127489
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ENGINE LOW POWER: CLIMBING THROUGH APPROXIMATELY FL 190 WITH THROTTLES IN CLIMB DETENTS (ABOUT 92% N1), THE LEFT ENGINE POWER SUDDENLY DROPPED TO ABOUT 80% N1.  (THE DECELERATION RATE WAS AS IF THE THROTTLE HAD BEEN QUICKLY BROUGHT TO IDLE).  AFTER ABOUT ONE SECOND, POWER ROSE BACK WHERE IT HAD BEEN BEFORE.  HOWEVER, THE N1 FLUCTUATED ABOUT 2% UP AND DOWN FOR SEVERAL SECONDS.  OTHER ENGINE INDICATIONS WERE NOT OBSERVED AS WE WERE FOCUSED ON THE N1.  NO ANNUNCIATORS ILLUMINATED.  ENG DATA SCAN BUTTON WAS PRESSED APPROXIMATELY 5 MINUTES AFTER EVENT.  WE DIVERTED AND ENGINE APPEARED TO OPERATE NORMALLY THROUGHOUT REMAINDER OF FLIGHT. // SIGNOFF// ACCOMPLISHED THE DCU DOWNLOAD OF THE LH AND RH ENGINES AND SUBMITTED AS REQUIRED. GAINED ACCESS AND PERFORMED AN INSPECTION OF THE TO, TL/FCU, AND TL SENSORS WITH NO DEFECTED NOTED. INTERROGATED THE DOWNLOAD WITH NO CURRENT FAULTS NOTED. ALSO NOTED NO FAULT INDICATIONS WITHIN THE DOLLS EYES, CLOSED ACCESS AS REQUIRED. PREPPED AND ACCOMPLISHED REQUESTED LEFT HAND ENGINE RUNS AT VARIOUS POWER SETTINGS AND LENGTHS OF TIME WITH NO DUPLICATION OF POWER LOSS. ACCOMPLISHED AN ADD LTLONAL DOWNLOAD WITH NO ADDITIONAL EVENTS NOTED. VISUALLY INSPECTED DOLLS EYES WITH NO TRIPPED INDICATORS. PWC ADVISED NO ADDITIONAL RECOMMENDATIONS UP TO REPLACEMENT OF THE RIGHT HAND ENGINE EEC. REMOVED THE UNSERVICEABLE LH ENGINE EEC (P/N: 1004855-1-002 / 30J2659-02 5/N: 04127489) AND INSTALLED AN OVERHAULED SERVICEABLE LH ENGINE EEC (P/N: 1004855-2-002 / 30J2659-03 S/N: 07043676). PERFORMED FOLLOW ON CHECKS WITH SATISFACTORY RESULTS. MAINTENANCE ACCOMPLISHED IAW PW545B EMM CH. 73-20-03 , 77-40-01, 77-20-01, AND 73-20-01 AND 71-00-00.
